Skip to content
My WebMD Sign In, Sign Up
sexual discharge???
avatar
ladymaria posted:
I am 26 years old; i have been sexually active since i was 16 and have been on the pill ever since. recently i have been experianceing light brown to redish secretion durning and after sex. Is this somthing I should be concerned about? I have also recently switched partners and have been sexually active with him for about 3 months now; this has only started within the past week or so with him. any adivice?
Reply
 
avatar
tbkittycat responded:
Are you close to having your period? Have you just finished your period?


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
5 of 7 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website